MAUDE Adverse Event Report: ARTHREX, INC. REAMER, LOW PROFILE 11.5MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REAMER, LOW PROFILE 11.5MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number REAMER, LOW PROFILE 11.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/24/2025, it was reported by a distributor via (b)(4) that an ar-1411lp-50 reamer blade broke.This occurred during a acl reconstruction on (b)(6) 2025 when the blade of the low-profile reamer broke during tibial reaming and the piece was not retrieved.The broken piece remained in the patient even after x ray was used to try to retrieve it.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information was provided on (b)(6) 2025, where it was stated, the patient had a good bone quality, young patient between 20-25 years old.There was small delay in care because the surgeon attempted few times to retrieve the metal debris.It is difficult to indicate exactly duration.No additional anesthesia administered.There were no x-rays available to attach.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.Btb autograft acl reconstruction surgical technique video ref: vid1-001191-en-us.

Brand Name
REAMER, LOW PROFILE 11.5MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22777413
Report Number1220246-2025-03424
Device Sequence Number9167020
Product Code LXH
UDI-Device Identifier00888867016897
UDI-Public(01)00888867016897(11)240801(17)290731(10)4197150978
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER, LOW PROFILE 11.5MM
Device Catalogue NumberAR-1411LP-50
Device Lot Number4197150978
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/11/2025
12/09/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/28/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown